# SDR ASAA2016081817759

- Difficulty date: August 18, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 24,229 hours, 7,284 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTF4043
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 24,264 hours, 7,295 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 STARTER ONLY ACHIEVED 20 PERCENT N2 THEN ROLLED END TO 10 PERCENT.  ACFT GROUNDED.  NR 2 ENGINE STARTER FAILED.  R & R NR 2 STARTER, REF AMM 80-11-01-400.  MAG FROM FAILED STARTER HAVE METAL PARTICLES, INSPECTION OF QAD ADAPTER AND OPS LEAK AND GROUND VERIFICATION CHECK OK, REF AMM 71-00-00-800-811, TEST 1 AND 3A.
